Join the 'Truvada' group to help and get support from people like you.
We found 25 questions associated with the 'Truvada' topic.
Posted 29 Jul 2017 by • 0 answers
I was first put on Ritonavir, Prezista and Truvada, which gave some serious side effects. Eight months later the Prezista and Ritonavir were replaced with Rezolsta. Is it OK to come out from one booster drug straight to another, and was my previous medication the right combination?
Posted 8 May 2017 by • 0 answers
I started taking Truvada for PREP three days ago and the only significant side effect I am experiencing is severe heart burn. Has anyone else had this? I have been popping over the counter Rantidines like Tictacs. Thanks!
Posted 8 Jun 2016 by • 0 answers
Posted 10 Apr 2016 by • 0 answers
Is it effective to take half a pill of Truvada daily? Would that be easier on the system for side effects issues?
Posted 28 Feb 2016 by • 1 answer
I have recently took Truvada as part of a nPeP treatment. After a few days in I started to experience a severe rash which kept on worsening. My rash includes small white bumps, small red bumps, raised sensitive area of skin, and bumps whick look like mosquito bites. I suspected ithe drug triggered ...
Posted 31 Dec 2015 by • 0 answers
i have some skin paplosis My CD4 are more tjen 800, my VL not detecabile. Dr want to change my therapy from Tivicay/Truvada to Triumeq. what you think?
Posted 25 Oct 2015 by • 0 answers
been taking this for 3 weeks, i am HIV negative, in excellent health. Have been suffering from extreme gas, and frequent bowel movements, no loose stool or diarrhea, but just going a lot.
Posted 23 Oct 2015 by • 0 answers
I have switched medications 4 months ago to a new regime of Dolutegravir and Truvada. The first 3 months were experienced side effect free virtually. However in the past 3 weeks I have been experiencing bouts of nausea, vomiting and headaches. Is there such a thing as cumulative side effects? The ...
Posted 27 Jun 2013 by • 1 answer
Posted 8 Mar 2015 by • 1 answer
... table daily but my research says it should be twice daily. I have been taking one less pill a day for 6 days for my 28 day treatment. Is such treatment still supposed to work the way it should even if I start the twice a day isentress right now? How bad could this have affected this treatment?
Posted 23 Jan 2015 by • 1 answer
antivirals norvir,eruvada and reytaz,do they help fight toxic mold in the body? i was exposded to stachybotrys chartarum,aspergillis
Hi, I started taking Truvada last Wednesday and Sunday I started having a lot of flu like symptoms,?
Posted 4 Mar 2014 by • 4 answers
... to which I took OTC pain meds (Tylenol & Aspirin) but it didn't help with the leg or back pain. I will throw in that I was assaulted and taking Truvada & Isentress is part of the hospital's protocol to prevent HIV infection. Yesterday my back and legs started hurting pretty ...
Posted 28 Jul 2010 by • 1 answer
I forgot whether I took my dose of Truvada at my regularly scheduled time. So, assuming I forgot to take it, I took one aproximately 4 hours later. I'm concerned that I may have taken it twice and am wondering if this could cause any serious adverse reactions?
Posted 16 May 2013 by • 2 answers
I been on my treatment for 2 months know truvada, Preziesta,and Noviror. My doc just switched me to Atripla and today is my second day on it. I'm use to taking my meds right after a meal. Please give me some advice on what i should do!
Posted 21 May 2013 by • 1 answer
Related Condition Support Groups
Truvada Patient Information at Drugs.com
- Truvada Information for Consumers
- Truvada Information for Healthcare Professionals (includes dosage details)
- Side Effects of Truvada (detailed)